Journal of the Mathematical Society of Japan

Shifted products of Fourier coefficients of Siegel cusp forms of degree two

Winfried KOHNEN and Jyoti SENGUPTA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a non-negativity result for shifted products of two Fourier coefficients of a Siegel Hecke eigenform of degree two not in the Maass space.

Article information

Source
J. Math. Soc. Japan, Volume 69, Number 3 (2017), 1099-1103.

Dates
First available in Project Euclid: 12 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1499846519

Digital Object Identifier
doi:10.2969/jmsj/06931099

Mathematical Reviews number (MathSciNet)
MR3685037

Zentralblatt MATH identifier
1381.11036

Subjects
Primary: 11F30: Fourier coefficients of automorphic forms 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms

Keywords
Siegel modular form shifted product of Fourier coefficients

Citation

KOHNEN, Winfried; SENGUPTA, Jyoti. Shifted products of Fourier coefficients of Siegel cusp forms of degree two. J. Math. Soc. Japan 69 (2017), no. 3, 1099--1103. doi:10.2969/jmsj/06931099. https://projecteuclid.org/euclid.jmsj/1499846519


Export citation

References

  • A. N. Andrianov, Euler products corresponding to Siegel modular forms of genus 2, Russ. Math. Surv., 29 (3) (1974), 45–116.
  • S. Das, W. Kohnen and J. Sengupta, On a convolution series attached to a Siegel Hecke cusp form of degree 2, Ramanujan J., 33 (2014), 367–378.
  • M. Eichler and D. Zagier, The theory of Jacobi forms, Progress in Maths., 55, Boston, Birkhäuser, 1985.
  • S. A. Evdokimov, A characterization of the Maass space of Siegel cusp forms of degree 2 (in Russian), Mat. USSR Sb., 112 (1980), 133–142.
  • E. Hofmann and W. Kohnen, On products of Fourier coefficients of cusp forms, preprint, 2015.
  • M. Knopp, W. Kohnen and W. Pribitkin, On the signs of Fourier coefficients of cusp forms, Ramanujan J., 7 (2003), 269–277.
  • T. Oda, On the poles of Andrianov $L$-functions, Math. Ann., 256 (1981), 323–340.